Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2012, Article ID 248146, 5 pages
http://dx.doi.org/10.1155/2012/248146
Research Article

On Bayesian Analysis of Burr Type VII Distribution under Different Censoring Schemes

1Department of Mathematics and Statistics, AIOU, Islamabad 44000, Pakistan
2Department of Statistics, Quaid-i-Azam University, Islamabad 44000, Pakistan

Received 25 July 2012; Accepted 30 October 2012

Academic Editor: Hongzhong Huang

Copyright © 2012 Navid Feroze and Muhammad Aslam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Navid Feroze and Muhammad Aslam, “On Bayesian Analysis of Burr Type VII Distribution under Different Censoring Schemes,” International Journal of Quality, Statistics, and Reliability, vol. 2012, Article ID 248146, 5 pages, 2012. https://doi.org/10.1155/2012/248146.